# SDR AALA202409304016

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 32,854 hours, 13,378 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HANDLE DOES NOT OPEN WHEN ROTATED COUNTERCLOCKWISE. OPENS THE OTHER DIRECTION BUT STILL SEEMS LIKE IT NEEDS TOBE ADJUSTED AS IT BARELY CLEARS THE LATCH. ADJUSTED F/D DOOR CENTER LATCH MECHANISM.
